Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can antibiotics cause vaginal discharge

Premium Questions

Dr.  Soumya MD

when i wipe i have brown dirt looking stuff coming from my vagina and it itches. It's also sore but I think that's from all the itching. I recently started taking pencillin an antibiotic I've never ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Deepti Verma MD

antibiotics. Again l prescribed diflucan for still having discharge. I lost the second dosage pack ... teeth pulled and they put me on methylprednisone and antibiotics again. This all in about a month. I ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Kathy Robinson MD

I have a bad lung infection the past few weeks, I am on strong antibiotics, pain relief, anti inflammatories and steroids . Yesterday my left nipple began to leak a creamy yellow fluid, a lot of vaginal ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Chobufo Ditah MD

last urologist prescribed antibiotics for 6 months. i took them for only 3 months as i got afraid i would get immune to them. taking the antibiotics did not solve the problem. i would appreciate any ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. S Patra MD

Four weeks ago I scheduled a appointment with my PCP due to complaints of a clear vaginal discharge ... PCP prescribed an oral Metrozonale. I completed the course of antibiotics as directed. I STILL... View answer

Answered by : Dr. S Patra ( OBGYN)

Public Forum Discussions

Dr. Rhea Chanda MD

bothersome, could the antibiotics have caused this? ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. P. Mahesh MD

I have a problem with vaginal discharge I went 2 see a doctor and she gave me antibiotics . Doxy and floggy but the smell and thick discharge an it sometimes itches and swells please advise ... View answer

Answered by : Dr. P. Mahesh ( General & Family Physician)
Dr. Nishad BN MD

I have vaginal diacharge with order. I went to my doctors the first sign ofit. They gave me antibiotics and yeaat infection pill. Nothing worked. I went back time and time again. No antibiotic worked ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Purva Patel MD

Hi doc...i have been using petogen 150 mg for quite some tine now. A week ago i got an antibiotic for a UTI. Then recently i started noticing that i am spoting and have a greenish vaginal discharge ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr.  Sumanth Amperayani MD

I have been treating with Tylenol and Motrin, just today I noticed she is getting a vaginal discharge of greenish yellow color. She is taking antibiotics for an infection from her foot, medication ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

Vaginal discharge can be due to many reasons - like hormonal changes, vaginal or cervical infections, etc.

Dr. Pavan Kumar Gupta MD

Hello, Although some vaginal discharge is normal to keep vagina healthy but bacterial infections or fungal nfections can result in different types of discharges with or without odour. Thanks

Dr.  Anil Parth Desai MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of...